MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830250
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device froze on the wire.The patient presented with coronary artery disease (cad).The target lesion located in the calcified and tortuous coronary artery.A 2.50 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci).During procedure, the agent became stuck on the wire and could not advance into the body.The procedure was successfully completed with another device.No patient complications were reported, and the patient fully recovered.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: a 2.50 x 30.00 mm agent dcb device was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination confirmed that a break existed in the mid shaft at 116.5 cm distal to the distal end of the strain relief.Additionally, corewire kinked 115.6cm distal to the distal end of the strain relief.The distal section of the device remained attached to a 0.014" guidewire and could not be removed.Microscopic examination identified stretching of the shaft polymer extrusion just distal to the exchange port.Further microscopic analysis confirmed that the distal section of the device, including the balloon profile, was severely stretched and bunched.Bumper tip showed no signs of distal tip damage.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23810886
Report Number2124215-2025-90967
Device Sequence Number21149780
Product Code OOB
UDI-Device Identifier00191506014872
UDI-Public(01)00191506014872(17)260513(10)4522H24
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Model NumberH7493960830250
Device Catalogue NumberH7493960830250
Device Lot Number04522H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown